# SDR UPS04843518

- Difficulty date: October 30, 2004
- Submitted: November 22, 2004
- Operation: Air carrier
- Aircraft: N798UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45898
- Aircraft time: 67,297 hours, 25,713 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 37585931
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 34L CRACKED AT STA 1260-1280.  REMOVED LONG SPLICES AT STA 1270  STA 1350 PER SRM 51-1-20D OPENED SKIN FROM STA 1250-1350 FOR ACCESS REF SRM 51-1-21, 51-1-20D.  REMOVED, FABRICATED, AND REPLACED LONG 34L FROM STA 1270-1350 REF DWG3758593, AND CLOSED SKIN PER SRM 51-1-21 AND 51-1-20D.  REINSTALLED SPLICE FITTINGS REF SRM 51-1-20D.
